L 2 extension of adjoint line bundle sections
Annales de l'Institut Fourier, Volume 60 (2010) no. 4, p. 1435-1477

We prove an extension theorem of Ohsawa-Takegoshi type for line bundle sections on a subvariety of general codimension in a normal projective variety. Our method of proof gives conditions to be satisfied for such extension in a general setting, while such conditions are satisfied when the subvariety is given by an appropriate multiplier ideal sheaf.

Nous prouvons un théorème d’extension de type Ohsawa-Takegoshi pour les sections du fibré en droite de codimension générale dans une variété projective normale. Notre méthode donne des conditions qui doivent être satisfaites par de telles extensions dans un cadre général, alors qu’elles sont satisfaites quand la sous-variété est donnée par un faisceau d’idéaux multiplicateur approprié.

DOI : https://doi.org/10.5802/aif.2560
Classification:  32J25,  14E30
Keywords: L 2 extension, multiplier ideal sheaf, pluricanonical line bundle
@article{AIF_2010__60_4_1435_0,
     author = {Kim, Dano},
     title = {$L^2$ extension of adjoint line bundle sections},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {4},
     year = {2010},
     pages = {1435-1477},
     doi = {10.5802/aif.2560},
     mrnumber = {2722247},
     zbl = {1207.32011},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_4_1435_0}
}
Kim, Dano. $L^2$ extension of adjoint line bundle sections. Annales de l'Institut Fourier, Volume 60 (2010) no. 4, pp. 1435-1477. doi : 10.5802/aif.2560. http://www.numdam.org/item/AIF_2010__60_4_1435_0/

[1] Angehrn, Urban; Siu, Yum Tong Effective freeness and point separation for adjoint bundles, Invent. Math., Tome 122 (1995) no. 2, pp. 291-308 | Article | MR 1358978 | Zbl 0847.32035

[2] Berndtsson, Bo The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman, Ann. Inst. Fourier (Grenoble), Tome 46 (1996) no. 4, pp. 1083-1094 | Article | Numdam | MR 1415958 | Zbl 0853.32024

[3] Demailly, Jean-Pierre Complex analytic and differential geometry (book available at http://www-fourier.ujf-grenoble.fr/ demailly/books.html.)

[4] Demailly, Jean-Pierre L 2 vanishing theorems for positive line bundles and adjunction theory, Transcendental methods in algebraic geometry (Cetraro, 1994), Springer, Berlin (Lecture Notes in Math.) Tome 1646 (1996), pp. 1-97 | Article | MR 1603616 | Zbl 0883.14005

[5] Demailly, Jean-Pierre On the Ohsawa-Takegoshi-Manivel L 2 extension theorem, Complex analysis and geometry (Paris, 1997), Birkhäuser, Basel (Progr. Math.) Tome 188 (2000), pp. 47-82 | MR 2524080 | Zbl 0959.32019

[6] Fujino, Osamu Applications of Kawamata’s positivity theorem, Proc. Japan Acad. Ser. A Math. Sci., Tome 75 (1999) no. 6, pp. 75-79 http://projecteuclid.org/getRecord?id=euclid.pja/1148393905 | Article | MR 1712648 | Zbl 0967.14012

[7] Fujino, Osamu A Memorandum on the invariance of plurigenera (2006) ((private note))

[8] Grauert, Hans; Remmert, Reinhold Coherent analytic sheaves, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 265 (1984) | MR 755331 | Zbl 0537.32001

[9] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York (1978) (Pure and Applied Mathematics) | MR 507725 | Zbl 0408.14001

[10] Griffiths, Phillip A. Variations on a theorem of Abel, Invent. Math., Tome 35 (1976), pp. 321-390 | Article | MR 435074 | Zbl 0339.14003

[11] Gunning, Robert C.; Rossi, Hugo Analytic functions of several complex variables, Prentice-Hall Inc., Englewood Cliffs, N.J. (1965) | MR 180696 | Zbl 0141.08601

[12] Hartshorne, Robin Algebraic geometry, Springer-Verlag, New York (1977) (Graduate Texts in Mathematics, No. 52) | MR 463157 | Zbl 0367.14001

[13] Hörmander, Lars L 2 estimates and existence theorems for the ¯ operator, Acta Math., Tome 113 (1965), pp. 89-152 | Article | MR 179443 | Zbl 0158.11002

[14] Kawamata, Yujiro On Fujita’s freeness conjecture for 3-folds and 4-folds, Math. Ann., Tome 308 (1997) no. 3, pp. 491-505 | Article | MR 1457742 | Zbl 0909.14001

[15] Kawamata, Yujiro Subadjunction of log canonical divisors. II, Amer. J. Math., Tome 120 (1998) no. 5, pp. 893-899 | Article | MR 1646046 | Zbl 0919.14003

[16] Kollár, János Singularities of pairs, Algebraic geometry—Santa Cruz 1995, Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) Tome 62 (1997), pp. 221-287 | Zbl 0905.14002

[17] Kollár, János Kodaira’s canonical bundle formula and adjunction, Flips for 3-folds and 4-folds, Oxford Univ. Press, Oxford (Oxford Lecture Ser. Math. Appl.) Tome 35 (2007), pp. 134-162 | Article | MR 2359346

[18] Lazarsfeld, Robert Positivity in algebraic geometry, Springer-Verlag, Berlin, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Tome 48-49 (2004) (Positivity for vector bundles, and multiplier ideals) | Zbl 1093.14500

[19] Lelong, P. Plurisubharmonic functions and positive differential forms, Gordon and Breach, New York (1969) (Dunod, Paris) | Zbl 0195.11604

[20] Manivel, Laurent Un théorème de prolongement L 2 de sections holomorphes d’un fibré hermitien, Math. Z., Tome 212 (1993) no. 1, pp. 107-122 | Article | MR 1200166 | Zbl 0789.32015

[21] Mcneal, Jeffery D. L 2 estimates on twisted Cauchy-Riemann complexes, 150 years of mathematics at Washington University in St. Louis, Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 395 (2006), pp. 83-103 | MR 2206894 | Zbl 1106.32027

[22] Mcneal, Jeffery D.; Varolin, Dror Analytic inversion of adjunction: L 2 extension theorems with gain, Ann. Inst. Fourier (Grenoble), Tome 57 (2007) no. 3, pp. 703-718 http://aif.cedram.org/item?id=AIF_2007__57_3_703_0 | Article | Numdam | MR 2336826 | Zbl pre05176602

[23] Ohsawa, Takeo On the extension of L 2 holomorphic functions. III. Negligible weights, Math. Z., Tome 219 (1995) no. 2, pp. 215-225 | Article | MR 1337216 | Zbl 0823.32006

[24] Ohsawa, Takeo; Takegoshi, Kenshō On the extension of L 2 holomorphic functions, Math. Z., Tome 195 (1987) no. 2, pp. 197-204 | Article | MR 892051 | Zbl 0625.32011

[25] Păun, M. Siu’s Invariance of Plurigenera: a One-Tower Proof, J. Differential Geom., Tome 76 (2007) no. 3, pp. 485-493 | MR 2331528 | Zbl 1122.32014

[26] Ransford, Thomas Potential theory in the complex plane, Cambridge University Press, Cambridge, London Mathematical Society Student Texts, Tome 28 (1995) | MR 1334766 | Zbl 0828.31001

[27] Rudin, Walter Functional analysis, McGraw-Hill Inc., New York, International Series in Pure and Applied Mathematics (1991) | MR 1157815 | Zbl 0867.46001

[28] Siu, Yum-Tong The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi, Geometric complex analysis (Hayama, 1995), World Sci. Publ., River Edge, NJ (1996), pp. 577-592 | MR 1453639 | Zbl 0941.32021

[29] Siu, Yum-Tong Invariance of plurigenera, Invent. Math., Tome 134 (1998) no. 3, pp. 661-673 | Article | MR 1660941 | Zbl 0955.32017

[30] Siu, Yum-Tong Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type, Complex geometry (Göttingen, 2000), Springer, Berlin (2002), pp. 223-277 | MR 1922108 | Zbl 1007.32010

[31] Skoda, Henri Application des techniques L 2 à la théorie des idéaux d’une algèbre de fonctions holomorphes avec poids, Ann. Sci. École Norm. Sup. (4), Tome 5 (1972), pp. 545-579 | Numdam | MR 333246 | Zbl 0254.32017

[32] Takayama, Shigeharu Pluricanonical systems on algebraic varieties of general type, Invent. Math., Tome 165 (2006) no. 3, pp. 551-587 | Article | MR 2242627 | Zbl 1108.14031

[33] Varolin, Dror Analytic Methods in Algebraic Geometry, Stony Brook University, Lecture Notes (2007)

[34] Varolin, Dror A Takayama-type extension theorem, Compos. Math., Tome 144 (2008) no. 2, pp. 522-540 | Article | MR 2406122 | Zbl 1163.32008